Please use this identifier to cite or link to this item:
Title: One result of the cyclic inequality
Authors: Nguyen, Vu Luong
Keywords: cyclic inequality
Issue Date: 2006
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 22;No. 3 (2006)
Abstract: In this paper we present One result of the cyclic inequality .
Description: p. 39-47
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 133.pdf
  • Description : 
  • Size : 2.49 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.